# SDR ASOA2013011602810

- Difficulty date: December 11, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 17,683 hours, 16,631 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Angle
- Condition: Corroded
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE FOUR ANGLES ON HINGE SIDE OF PAX DOOR, FOUND TO BE CORRODED.  REMOVED FOUR ASD HINGE SIDE LT, ANGLES IAW SRM 51-42-06.  INSTALLED FOUR PAX DOOR HINGE SIDE L ANGLES IAW SRM 51-42-06 WITH SERVICABLE PART.
